Journal article icon

Journal article

Ernst equation, Fay identities and variational formulas on hyperelliptic curves

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/MRL.2002.v9.n1.a3

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATICAL RESEARCH LETTERS More from this journal
Volume:
9
Issue:
1
Pages:
27-45
Publication date:
2002-01-01
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
Pubs id:
pubs:26556
UUID:
uuid:062e728a-187a-4bf5-8a57-83580dd2cad9
Local pid:
pubs:26556
Source identifiers:
26556
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP